# SDR DALA2024051305132

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 44,187 hours, 30,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT AND MISSING MATERIAL ON AFT EDGE OF FWD CARGO DOOR CUTOUT AT EXTERNAL FUSELAGE. SUMMARY OF NRC 00008: AFT EDGE OF FWD CARGO DOOR CUTOUT AT EXTERNAL FUSELAGE WAS REPAIRED PER ERA 617722-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-617722 ADDED FOR AC 9560. (LP #0336197)
